# SDR IPXA2019022099230

- Difficulty date: February 19, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 74,695 hours, 16,064 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR OPENING ELECT INTERMITTENT. DEFERRED L1 ENTRY DOOR PER MEL 52 10 1 2 0 1, ACCOMPLISHED DMP 52 10 1 2 0 1 . REPLACED L1 DOOR RELEASE SOLENOID PER 52-10-06.
